De quelques nouvelles formules de sommation

Édouard Lucas

Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale (1875)

  • Volume: 14, page 487-494
  • ISSN: 1764-7908

How to cite

top

Lucas, Édouard. "De quelques nouvelles formules de sommation." Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale 14 (1875): 487-494. <http://eudml.org/doc/99006>.

@article{Lucas1875,
author = {Lucas, Édouard},
journal = {Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale},
keywords = {sums of powers of integers; Bernoulli numbers},
language = {fre},
pages = {487-494},
publisher = {Carilian-Goeury et Vor Dalmont},
title = {De quelques nouvelles formules de sommation},
url = {http://eudml.org/doc/99006},
volume = {14},
year = {1875},
}

TY - JOUR
AU - Lucas, Édouard
TI - De quelques nouvelles formules de sommation
JO - Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale
PY - 1875
PB - Carilian-Goeury et Vor Dalmont
VL - 14
SP - 487
EP - 494
LA - fre
KW - sums of powers of integers; Bernoulli numbers
UR - http://eudml.org/doc/99006
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.